# SDR FXGA201510281541

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SKIN BETWEEN FS 520 & 540.  REPAIRED CORRODED SKIN IAW DC-6 A & B OVERHAUL MANUAL FIGURE 12-15.
